Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Luengo, Ignacio; Pfister, Gerhard
Normal forms and moduli spaces of curve singularities with semigroup $\langle 2p, 2q, 2pq + d \rangle$. Compositio Mathematica, 76 no. 1-2 (1990), p. 247-264
Full text djvu | pdf | Reviews MR 1078865 | Zbl 0725.14021

stable URL: http://www.numdam.org/item?id=CM_1990__76_1-2_247_0

Bibliography

[1] Laudal, O.A., Martin, B., and Pfister, G., Moduli of irreducible plane curve singularities with the semi-group <a, b>, Proc. Conf. Algebraic Geometry Berlin. Teubner-Texte 92 (1986).  MR 922916 |  Zbl 0617.14021
[2] Laudal, O.A., and Pfister, G., Local moduli and singularities, Springer, Lecture Notes 1310 (1988).  MR 950171 |  Zbl 0657.14005
[3] Mora, F., A constructive characterization of standard bases, Boll. U.M.I. sez. D. 2 (1983) 41-50.  MR 771529 |  Zbl 0619.13010
[4] Zariski, O., Le probleme des modules pour les branches planes, Ed. Hermann, Paris 1986.  MR 861277 |  Zbl 0592.14010
Copyright Cellule MathDoc 2014 | Credit | Site Map